- 12-21-2010, 04:51 PM
- 12-21-2010, 05:00 PM
i never experience any stimulant side effects from it, but your skin can be a bit warm from it ive heard from some people
- 12-21-2010, 06:08 PM
Never experienced sides either. A light warming of skin where applied. And some skin redness.
12-21-2010, 09:23 PM
Love this stuff check out log in sig.
12-21-2010, 09:27 PM
There will be a small amount that is distributed systemically, but nowhere near a comparable dose taken orally.
M.Ed. Ex Phys
12-24-2010, 04:17 PM
Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION
"Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee
12-25-2010, 06:37 AM
I have to say...the cream is awesome! I've a tried a cut without it and realised now how much difference it made. Also applied it to my face to see what it would do and my face have never been so lean, within a couple of weeks! Gonna buy some more and may use it just for that!
12-25-2010, 12:04 PM
12-27-2010, 11:53 PM
I've used tons of topicals, and never noticed systemic effects.. but we are all different!
Similar Forum Threads
- By Cool in forum NutraplanetReplies: 9Last Post: 06-15-2010, 06:20 PM
- By at1010 in forum SupplementsReplies: 7Last Post: 05-01-2010, 02:38 AM
- By fightbackhxc in forum Supplement LogsReplies: 313Last Post: 12-30-2009, 05:06 PM